# SDR 2002FA0000637

- Difficulty date: April 22, 2002
- Submitted: May 14, 2002
- Operation: General aviation
- Aircraft: N4351C
- Make and model: Bbavia 7EC
- Aircraft serial: 370
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLYING WITH AD, FOUND CRACK AT BUTT OF MAIN SPAR JUST UNDER ATTACH FITTING TO FUSELAGE ON RIGHT WING TRAVELING SEVERAL INCHES LONGITUDINALLY.  SEVERAL RIB NAILS LOOSE ON BOTH WINGS.  AIRCRAFT HANGARED-CAUSE UNKNOWN, (HOURS ON WINGS 5000 TO 6000), REPAIR OF WINGS REQUIRED.
